# SDR AALA2019043099010

- Difficulty date: April 27, 2019
- Submitted: April 30, 2019
- Operation: Air carrier
- Aircraft: N786AN
- Make and model: Boeing 777223
- Aircraft serial: 30250
- Aircraft time: 76,465 hours, 9,295 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANTS REPORT AN ELECTRICAL SMELL COMING FROM COFFEE MAKERS 17 AND 18. MAINTENANCE ACCOMLISHED CARD 05-96-70. NO ELECTRICAL SMELL DETECTED. REPLACED COFFEE MAKERS 17 & 18. OK FOR SERVICE.
